FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

Extraction of bankcheck items by mathematical morphology

Ye, Xiangyun and Cheriet, Mohamed and Suen, Y. Ching and Liu, Ke. 1999. « Extraction of bankcheck items by mathematical morphology ». International Journal on Document Analysis and Recognition, vol. 2, nº 2. pp. 53-66.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Peer reviewed article published in a journal
Professor:
Professor
Cheriet, Mohamed
Affiliation: Génie de la production automatisée
Date Deposited: 10 Aug 2016 21:18
Last Modified: 10 Aug 2016 21:18
URI: http://espace2.etsmtl.ca/id/eprint/13536

Actions (login required)

View Item View Item